Menu

Friends

Other pages

Wellbutrin overdose

Overdose of bupropion results in significant clinical effects in over one-third of cases.

Overdose symptoms may include:

  • seizures
  • muscle stiffness
  • hallucinations
  • fainting
  • fast or uneven heartbeat
  • shallow breathing
  • heart failure
  • coma

Less commonly additional symptoms:

  • auditory and visual hallucinations
  • coma
  • ECG changes such as conduction disturbance or arrhythmia.

Seek medical attention if you have used too much of this medicine.

Wellbutrin must be used with extreme caution in patients that have renal impairment. The patient should be carefuly monitored for possible side effects that could show high drug or metabolite levels. It should be also used with extreme caution in patients dealing with hepatic cirrhosis. The dose must not exceed 75 mg, once a day.

Wellbutrin overdose results in death rarely, although cases have been reported. This cases are associated with large overdosage and related to metabolic acidosis and hypoxia as complications of status epilepticus with associated cardiorespiratory arrest.